# SDR DL76L960600

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Malfunctioned
- Location: Rt Rear Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SLIDE FELL OUT OF THE DOOR COVER WITH DOOR HALF OPEN AND THEN OUT OF THE ACFT WITH THE GIRT BAR DETACHED.  SLIDE BLOCKED EXIT AND REMAINED HUNG ON DOOR INSTEAD OF GIRT BAR FITTINGS.  DOOR WAS OPENED FROM OUTSIDE OF A/C AND DOOR WAS DISARMED.  REPLACED SLIDE AND INSPECTED MOUNTS.
